# SDR YENA201706170498

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 67,217 hours, 24,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT OVERWING SIDEWALL EXIT SIGNS HAVE NUMEROUS BULBS INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-15. OPS CHECKED GOOD.
